Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the Diophantine equation $1+2^ a=3^ b5^ c+2^ d3^ e5^ f$
HTML articles powered by AMS MathViewer

by Leo J. Alex PDF
Math. Comp. 44 (1985), 267-278 Request permission


In this paper the Diophantine equation $1 + {2^a} = {3^b}{5^c} + {2^d}{3^e}{5^f}$, where a, b, c, d, e and f are nonnegative integers, is solved. The related equations $1 + {3^a} = {2^b}{5^c} + {2^d}{3^e}{5^f}$ and $1 + {5^a} = {2^b}{3^c} + {2^d}{3^e}{5^f}$ are also solved. This work is related to and extends recent work of L. L. Foster, J. L. Brenner, and the author.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11D61
  • Retrieve articles in all journals with MSC: 11D61
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Math. Comp. 44 (1985), 267-278
  • MSC: Primary 11D61
  • DOI:
  • MathSciNet review: 771050